# SDR QXEA9900569

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 4790
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - TAILBOX STRUCTURE AT STATION 4790 CRACKED BETWEEN RIVETS ATTACHING SHROUD DOOR BELL CRANK PIVOT BRACKET TO TAILBOX.  REPAIRED IAW HORIZON AIR EA 4-57-244.
